# SDR HALA0700273

- Difficulty date: June 30, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 80,636 hours, 15,360 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Inoperative
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, RIGHT WX RADAR R/T INOP, DISPLAYS INOP ON CRT, ALSO WINDSHEAR FAIL ILLUMINATED.  SWITCHED TO LEFT RT, SYS OKAY.  PERFORMED FIM 34-43-00-1 TEST PASS, OK FOR SERVICE.
